RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 35, Issue 3  


On some torsion-free groups
S. I. Adian
459
Sums of characters with prime numbers in an arithmetic progression
A. A. Karatsuba
469
Invariants of incomplete algebraic surfaces obtained by completions
M. Kh. Gizatullin
485
The geometry of the Fano surface of a nonsingular cubic $F\subset P^4$ and Torelli theorems for Fano surfaces and cubics
A. N. Tyurin
498
A Torelli theorem for algebraic surfaces of type $K3$
I. I. Pyatetskii-Shapiro, I. R. Shafarevich
530
Classification of extremally irreducible and normally irreducible representations of semisimple complex connected Lie groups
D. P. Zhelobenko
573
Removal of singularities of smooth mappings
M. L. Gromov, Ya. M. Eliashberg
600
On multiplication in a complex $K$-functor
O. V. Manturov
627
Homotopy invariants of nonsimply connected manifolds. II: Simple homotopy type
A. S. Mishchenko
655
Bott periodicity from the point of view of an $n$-dimensional Dirichlet functional
A. T. Fomenko
667
The space $D$ is not hereditarily complete
O. G. Smolyanov
682
Criteria for the boundness of the solutions of the Cauchy problem for a sistem of hyperbolic difference equations
R. K. Romanovskii, A. M. Biberman
697
Necessary and sufficient criteria for the boundedness of the solutions of certain systems of linear difference equations in Banach space
I. I. Marmershtein
704
On a class of integral equations of convolution type and its applications
N. K. Karapetyants, S. G. Samko
714
A remark on the article “Boundary properties of subclasses of meromorphic functions of bounded form”
M. M. Dzhrbashyan, V. S. Zakharyan
727
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019